# SDR UVVR2014040800030

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: General aviation
- Aircraft: N300CQ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258555
- Aircraft time: 3,440 hours, 2,032 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN115BN111
- Condition: Damaged
- Location: Nlg
- Part time: 3,440 hours, 2,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING INTERMITTENT PROBLEM OF LANDING GEAR WARNING HORN SOUNDING WHEN FLAPS COMMANDED. FOUND NLG LOCK SWITCH TO HAVE INTERMITTENT AND HIGH RESISTANCE CONTACTS FOR AUDIBLE WARNING CIRCUIT.
